Drug Name:Complextion Paracetamol and Chlorphenamine Maleate Tablets
Product License Number
Drug Description:Complextion Paracetamol and Chlorphenamine Maleate Tablets
Pharmaceutical ingredients
The light orange tablet contains 2mg of chlorpheniramine maleate and 10 mg of vitamin B1. Its adjuvants include starch, sugar powder, lactose, silicon dioxide, dextrin, sodium carboxymethyl starch, magnesium stearate, low-substituted hydroxypropyl cellulose. The marron tablet contains 4mg of chlorpheniramine maleate and 100 mg of paracetamol. Its adjuvants include starch, dextrin, lactose, low-substituted hydroxypropyl cellulose, polyvidone, and magnesium stearate.
Drug Specifications
This product should be administered orally. Take one light orange tablet in the morning and take one marron tablet in the evening.
Drug application
This product is indicated for the treatment of symptoms caused by allergic rhinitis such as edema of nasal mucosa, hyperemia, nasal obstruction, rhinocnesmus, nose running, and sneeze